# SDR IPXA2024081574300

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316F
- Aircraft serial: 29228
- Aircraft time: 90,252 hours, 20,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN, R/H FUSELAGE TAIL SECTION STA 1746-1767 S-38R ~ S39R (EVALUATE) OK TO WORK
